# SDR SWIA200921710

- Difficulty date: May 29, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 16,426 hours, 14,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6522 - EMERGENCY LIGHT OUTSIDE LAV INOP.  RELAMPED.
